CSN Login
Members Online: 13

help

judy22
Posts: 119
Joined: Apr 2002

I am having trouble with my feet burning and feeling very tingley. Any suggestions on this problem. Thanks Judy

martyzl's picture
martyzl
Posts: 196
Joined: Jun 2002

Good morn' Judy! What are you taking? Taxol? I know this is a comon side effect for it. I have a friend who is going thru' the same thing... I'll check into it for you. Focus on something that makes you calm and happy, enjoy it! Be well!

Marty

jmears
Posts: 270
Joined: Jul 2001

Judy
If you can stand to have them touched try a foot message or pedicure. I had a lot of aches and pains and I went for a pedicure. Told the gal to be gentle and it made my feet feel so good ...for days!! Good luck .. it does get better. Jamie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network